Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wade91

PLEASE HELP!! NEED ADVICE!! havent been able to correct my face after 2 years

2 years ago my dermatologist prescribed Ziana for my acne....it worked in terms of getting rid of acne but caused a bigger problem in my opinion.

I had acne on my face and neck so i applied it there for months as prescribed. But it made the areas of my face and neck white. My face was naturally tan before this and the areas i didnt apply the ziana remain tan(sides of forehead and around eyes cuz i didnt have acne there)

So i have large white places and tan in other places. Tanning it doesnt help...it shows the sides of my forehead and around my eyes even more tanner.

I really wanna get my skin back to normal but nothings working. Imagine having a tan around the eyes but nowhere else..some people confuse it with a black eye even. Also the back of my neck is tan b/c i didnt have to apply the ziana there so there is a fine line of white and tan dividing the front and back of my neck.

This is really tearing me up b/c i know i would look good if it wasnt for my skin. Thanks for reading and please help.

Share this post


Link to post
Share on other sites

I see your problem there wade91.

There isn't much of solution to it, because if you think about it. if you decided to put it on the tanned skin areas it would turn white, thus making yourself look like your wearing a mask when you take off your shirt (no offence)

The safest way to go is tell your dermatologist that it's changing your skin color and it's his fault.

He might say that it would be yours since you didn't stop using it when you first saw it happening.

You need professional help on this one, not the acne community. Sorry :[

Share this post


Link to post
Share on other sites

Well it won't do any good to blame anyone. I'm trying to fix my problem. I plan to ask how to correct this next time I c him. Has anyone ever experiened this? Can this be corrected? Are there any productsi can use to fix my problem I can research before I c him. Thanks!!

Share this post


Link to post
Share on other sites

I used ziana for about a month, and my skin would do crazy things. One day I would be clear, the next I would break out like crazy. I am so happy I stopped using ziana. Personally, I think the only way to resolve it is to go back to your Dermatologist.

Share this post


Link to post
Share on other sites

holy crap! im on ziana now!!!

when did you noticed the skin discolorations? im sorry i can't help you. call yout derm!!!

did it really work to clear your acne though?

Share this post


Link to post
Share on other sites

i dont really remember noticing it just kinda happened. im gonna tell my dermatologist about this but does anyone know if this type of thing can be corrected it really gettin me down.

yes it was very effective in clearing my acne though but i wouldnt use it if i could go back.

Share this post


Link to post
Share on other sites

Ziana really burned for me. But yeah, go to your derm and tell him. Doctors don't BLAME anybody. Just go in and stop using it and hopefully it will go to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×